Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On depo injection for a long period. Having back ache and bloating. Could I be pregnant?

hello, ive been on the depo injection now for 10 years, my injection was due today and i got to have it tomorrow at the doctors surgery, but before i had the last injection in august i had problems with bleeding for nearly 3 weeks, i am now feeling really bloated and am getting a tightening across my tummy, and flutterings to, and also have been feeling sick and have a back ache, could i be pregnant.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you are taking your depo injections regularly, pregnancy is not likely. Still it would be best to get your urine tested for pregnancy before the next shot.
The symptoms you are having are likely to be due to hormonal changes in the body.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor